# SDR CA150216002

- Difficulty date: February 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 42,075 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Module
- Part number: 8201170000
- Condition: Defective
- Location: Nr 2 Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO HOT ELECTRICAL ODOR EMANATING FROM FORWARD GALLEY.  NR 2 FWD GALLEY OVEN CONTROL MODULE AND NR 2 OVEN REPLACED AS PER AMM 25-35-19 PB 401.
